The hyperspace of finite subsets of a stratifiable space

Volume 147 / 1995

Robert Cauty, Bao-Lin Guo, Katsuro Sakai Fundamenta Mathematicae 147 (1995), 1-9 DOI: 10.4064/fm_1995_147_1_1_1_9

Abstract

It is shown that the hyperspace of non-empty finite subsets of a space $X$ is an ANR (an AR) for stratifiable spaces if and only if $X$ is a 2-hyper-locally-connected (and connected) stratifiable space.

Authors

  • Robert Cauty
  • Bao-Lin Guo
  • Katsuro Sakai

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image